# SDR USAA920081270

- Difficulty date: June 25, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 60,820 hours, 41,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - FUSELAGE SKIN OIL CANNING AT BS 727E TO BS 740, S18-19R.  REPAIRED FUSELAGE SKIN, BS 727E TO BS 740, S18-19R IAW B737 SRM 53-00-01 REPAIR 31.  (S)
